# SDR C2XA11SH097

- Difficulty date: July 3, 2011
- Submitted: July 3, 2011
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 24,262 hours, 12,940 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHV - ABORTED TAKEOFF AT 60 KTS DUE TO FO DV WINDOW YELLOW TAB SHOWING UNLOCKED.  PERFORMED OPERATIONAL CHECK OF F/O DV WINDOW IAW EMB 145 AMM 56-11-00.  OPS CHECK GOOD.  DV WINDOW VERIFIED CLOSED AND LOCKED.
